Relaxing PWQ Lyapunov stability criteria for PWA systems - CentraleSupélec Access content directly
Journal Articles Automatica Year : 2013

Relaxing PWQ Lyapunov stability criteria for PWA systems

Abstract

The note addresses the calculation of piecewise quadratic (PWQ) Lyapunov functions for PWA (piecewise affine) systems. New LMI relaxations are proposed. These relaxations have been found to be effective in cases where the traditional relaxations fail.

Dates and versions

hal-00794374 , version 1 (25-02-2013)

Identifiers

Cite

Morten Hovd, Sorin Olaru. Relaxing PWQ Lyapunov stability criteria for PWA systems. Automatica, 2013, 49 (2), pp.667-670. ⟨10.1016/j.automatica.2012.10.013⟩. ⟨hal-00794374⟩
28 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More